Keyword Search:


Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: A | B | G | K | L | M | S
Number of items: 8.

A

Abu Bakar, Mohd Rizam and Salah, Khalid Ali and Ibrahim, Noor Akma and Haron, Kassim (2009) Bayesian approach for joint longitudinal and time-to-event data with survival fraction. Bulletin of the Malaysian Mathematical Sciences Society, 32 (1). pp. 75-100. ISSN 0126-6705; ESSN: 2180-4206

B

Bamerni, Nareen and Kilicman, Adem and Md Noorani, Mohd Salmi (2016) A review of some works in the theory of diskcyclic operators. Bulletin of the Malaysian Mathematical Sciences Society, 39 (2). pp. 723-739. ISSN 0126-6705; ESSN: 2180-4206

G

Guure, Chris Bambey and Ibrahim, Noor Akma and Adam, Mohd Bakri and Al Omari, Mohammed Ahmed and Bosomprah, Samuel (2014) Bayesian parameter and reliability estimate of Weibull failure time distribution. Bulletin of the Malaysian Mathematical Sciences Society, 37 (3). pp. 611-632. ISSN 0126-6705; ESSN: 2180-4206

K

Kilicman, Adem and Saleh, Zabidin (2011) Product properties for pairwise lindelof spaces. Bulletin of the Malaysian Mathematical Sciences Society, 34 (2). pp. 231-246. ISSN 0126-6705

L

Leong, Wah June (2015) A class of diagonal quasi-newton methods for large-scale convex minimization. Bulletin of the Malaysian Mathematical Sciences Society . pp. 1-14. ISSN 0126-6705

M

Mehrkanoon, S. and Abdul Majid, Zanariah and Suleiman, Mohamed and Othman, Khairil Iskandar and Ibrahim, Zarina Bibi (2012) 3-Point implicit block multistep method for solution of first order ODEs. Bulletin of the Malaysian Mathematical Sciences Society, 35 (2A). pp. 547-555. ISSN 0126-6705

S

Sattarovich, Rakhimov Isamiddin and Mohd Atan, Kamel Ariffin (2012) On contractions and invariants of Leibniz algebras. Bulletin of the Malaysian Mathematical Sciences Society, 2 (35). pp. 557-565. ISSN 0126-6705

Sattarovich, Rakhimov Isamiddin and Hassan, Munther A. (2011) On low-dimensional filiform leibniz algebras and their invariants. Bulletin of the Malaysian Mathematical Sciences Society, 34 (3). pp. 475-485. ISSN 0126-6705

This list was generated on Thu Mar 23 05:32:01 2017 MYT.